# SDR 2003F00626

- Difficulty date: July 2, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N430MA
- Make and model: Swrngn SA227AC
- Aircraft serial: 710B
- System (JASC): 8200 · Water Injection System
- Part: Water Injection
- Condition: Failed
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CAWI DID NOT FIRE ON TAKEOFF ROLL.  LIGHTS OPERATE NORMALLY BUT NO RISE IN PERCENT TORQUE.  DEFERRED CAWI SYSTEM.  NO DEFECTS NOTED WHEN AIRCRAFT CAME IN FOR REPAIR.  (M)
